Alert archive / Colorado / Tornado Warnings in 2018
Tornado Warning 26, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 19, 2018, 3:39 PM MDT for Elbert County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2018, 3:39 PM MDT (21:39 UTC)
- Expired
- Jun 19, 2018, 4:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Elbert County, CO
The radar
The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:25 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
301
WFUS55 KBOU 192139
TORBOU
COC039-192215-
/O.NEW.KBOU.TO.W.0026.180619T2139Z-180619T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
339 PM MDT TUE JUN 19 2018
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
North central Elbert County in east central Colorado...
* Until 415 PM MDT.
* At 338 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles west of Agate, or 29 miles northwest of Limon,
moving east at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Elbert County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3941 10430 3950 10421 3948 10396 3929 10407
TIME...MOT...LOC 2138Z 287DEG 17KT 3946 10417
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
SCHLATTER1 follow-up statement
629
WWUS55 KBOU 192207
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
407 PM MDT TUE JUN 19 2018
COC039-192217-
/O.EXP.KBOU.TO.W.0026.000000T0000Z-180619T2215Z/
Elbert CO-
407 PM MDT TUE JUN 19 2018
...THE TORNADO WARNING FOR NORTH CENTRAL ELBERT COUNTY WILL EXPIRE AT
415 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM MDT for east central
Colorado.
LAT...LON 3941 10430 3950 10421 3948 10396 3929 10407
TIME...MOT...LOC 2207Z 287DEG 17KT 3942 10400
$$
SCHLATTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:01 PM MDT, 38 minutes earlier.
Area forecast discussion, Jun 19, 3:01 PM MDT, 38 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Denver/Boulder CO 301 PM MDT Tue Jun 19 2018 .SHORT TERM...(This evening through Wednesday) Issued at 255 PM MDT Tue Jun 19 2018 An upper trough is swinging over the state this afternoon as an upper low moves across the Northern Rockies. Initial wave of strong storms continues to push east across the plains with tornadoes, hail up to baseball size and brief heavy rain. Outflow on the backside of these storms have stabilized the airmass for now, but with the trough still over the state, may still see some isolated to scattered storms through later this afternoon, though less likely to be so strong. By early this evening, the upper trough axis will swing east with downward QG motion increasing through the night. However, a cold front associated with the trough passage, perhaps enhanced by outflow from storms over Wyoming will push south across the area. This is expected to bring one more round of showers and thunderstorms to the area early this evening as flow becomes upslope and lift from the front passes down. After this, drying and downward QG motion will clear things out from west to east, by or just after midnight. Originally it looked like we may see some areas of fog overnight, but most areas look to dry out except perhaps near the Palmer Divide. Northwesterly flow aloft is expected tomorrow as an upper ridge begins to push east over the Great Basin. Look for similar temperatures, more sun, and a few showers and thunderstorms possible over the higher terrain and pushing east of the adjacent plains. But with very little CAPE, no strong storms are expected. .LONG TERM...(Wednesday night through Tuesday) Issued at 255 PM MDT Tue Jun 19 2018 Thursday and Thursday night, the flow aloft will be northwesterly with the upper level ridge axis building northeastward across the Four Corners into nern WY. Increasing mid level subsidence under the ridge. In addition, a weak cold front will back into the northeast plains of CO in Thursday morning. Isolated thunderstorm coverage over the higher terrain in the late afternoon and evening Thursday but too stable elsewhere. Friday and Friday night, the ridge axis will shift to east as a weak system passes across WY. Another weak front will move across the northeast plains Friday evening. Isolated to scattered thunderstorms in the afternoon and evening, with the greatest coverage near the WY and NE borders. Temperatures on Friday will climb back into the mid 80s. Saturday and Saturday night, the flow aloft will be west/northwesterly under the influence of a short wave ridge. A little cooler Saturday with increasing subsidence expected to lessen the chance of tstms in the afternoon and evening. Primarily isolated coverage over the higher terrain. Sunday and Sunday night, another system moving into the Snake River Valley of ID, could bring another round of showers and thunderstorms to the cwa. The system is forecast to move into nern UT/nwrn CO by midday Sunday, with increasing coverage showers/thunderstorms developing in the afternoon and continuing Sunday night. It will remain unsettled through the day on Monday with the trough axis moving slowly across northern CO. Drier and warmer Tuesday, with another ridge of high pressure building over the area. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 255 PM MDT Tue Jun 19 2018 Main period of strong thunderstorms have pushed east for the Front Range airports, but there may be another period after 00z, as an upper trough pushes across and a front pushes down. Then look for partial clearing but shallow upslope flow may keep some stratus/light fog in play later tonight, mainly near the Palmer Divide. VFR conditions expected through tonight and into Wednesday afternoon as much drier and more stable air moves into the area. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Kriederman LONG TERM...Cooper AVIATION...Kriederman
Hazardous weather outlook, Jun 19, 10:49 AM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1049 AM MDT Tue Jun 19 2018 COZ030>051-201700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1049 AM MDT Tue Jun 19 2018 ...SEVERE WEATHER EXPECTED AGAIN FOR THE PLAINS THIS AFTERNOON AND EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Another round of strong to severe thunderstorms is likely this afternoon and evening across the plains. Look for scattered thunderstorms to develop across the higher terrain, including the Foothills, Palmer Divide, and Cheyenne Ridge area by noon. Those storms will develop and move east across the plains early this afternoon and evening. Large hail up to 2 inches in diameter, damaging winds of 60 mph or more, and even a couple tornadoes will be possible from the stronger storms. Heavy rain will also be an impact, causing localized flooding problems over urban areas with poor drainage, low lying areas, and potentially over southeastern Weld County into northwesterly Morgan County where 4 to 6 inches of rain fell last night. Outflow and a cool front will push down from the north this evening to likely keep some storms going and may even bring a second round to the area mid-evening. Storms are then expected to decrease from west to east across the plains around midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Drier weather will return for Wednesday through Saturday with only a slight chance of thunderstorms in the afternoon and evening. A weather system may affect the area by Sunday bringing a better chance of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required by 1 PM.
In the hours before
Local storm report, Jun 19, 2:25 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
225 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 1 WSW WELLINGTON 40.70N 105.02W
06/19/2018 M1.50 INCH LARIMER CO AMATEUR RADIO
&&Local storm report, Jun 19, 2:35 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TORNADO 4 SE PROSPECT VALLEY 40.03N 104.36W
06/19/2018 WELD CO TRAINED SPOTTER
ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
3 MINUTES.
0200 PM HAIL AURORA 39.70N 104.81W
06/19/2018 M2.50 INCH ARAPAHOE CO NWS EMPLOYEE
AURORA RESERVOIR.
0200 PM HAIL 11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018 M2.75 INCH PARK CO NWS EMPLOYEE
0130 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
06/19/2018 M2.75 INCH ARAPAHOE CO NWS EMPLOYEE
1130 AM HEAVY RAIN HENDERSON 39.92N 104.87W
06/19/2018 M0.07 INCH ADAMS CO MESONET
MESONET STATION HNDC2, HENDERSON.
1100 AM HEAVY RAIN 2 WNW ALMA 39.30N 106.11W
06/19/2018 M0.10 INCH PARK CO MESONET
MESONET STATION BUCC2, 2 WNW ALMA.
1100 AM HEAVY RAIN 4 ESE MT ZIRKEL 40.79N 106.60W
06/19/2018 M0.20 INCH JACKSON CO MESONET
MESONET STATION ZIRC2, 4 ESE MT ZIRKEL.
1100 AM HEAVY RAIN 3 SW WARD 40.04N 105.54W
06/19/2018 M0.20 INCH BOULDER CO MESONET
MESONET STATION NIWC2, 3 SW WARD.
1100 AM HEAVY RAIN 5 WSW GRAND LAKE 40.23N 105.92W
06/19/2018 M0.50 INCH GRAND CO MESONET
MESONET STATION SCSC2, 5 WSW GRAND LAKE.
1100 AM HEAVY RAIN 8 SE RAND 40.35N 106.09W
06/19/2018 M0.20 INCH GRAND CO MESONET
MESONET STATION WLLC2, 8 SE RAND.
1100 AM HEAVY RAIN 1 SSE LOVELAND PASS 39.65N 105.87W
06/19/2018 M0.10 INCH SUMMIT CO MESONET
MESONET STATION GZPC2, 1 SSE LOVELAND PASS.
1100 AM HEAVY RAIN 5 NNW TRAIL RIDGE 40.51N 105.77W
06/19/2018 M0.20 INCH LARIMER CO MESONET
MESONET STATION LRVC2, 5 NNW TRAIL RIDGE.
1100 AM HEAVY RAIN 3 S LONG'S PEAK 40.20N 105.60W
06/19/2018 M0.20 INCH BOULDER CO MESONET
MESONET STATION WLBC2, 3 S LONG'S PEAK.
1100 AM HEAVY RAIN 8 SSE GOULD 40.40N 105.96W
06/19/2018 M0.10 INCH JACKSON CO MESONET
MESONET STATION NEVC2, 8 SSE GOULD.
1000 AM HEAVY RAIN 7 SSE SPICER 40.35N 106.38W
06/19/2018 M0.10 INCH GRAND CO MESONET
MESONET STATION ARPC2, 7 SSE SPICER.
&&Local storm report, Jun 19, 2:41 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
241 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL 1 W CHERRY CREEK RESER 39.64N 104.89W
06/19/2018 M2.00 INCH DENVER CO NWS EMPLOYEE
&&Local storm report, Jun 19, 2:44 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 5 WNW WELLINGTON 40.74N 105.08W
06/19/2018 E1.50 INCH LARIMER CO AMATEUR RADIO
HAIL 2-3 INCHES DEEP, BUCK DRIVE & CR-19.
&&
GHLocal storm report, Jun 19, 2:51 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
251 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TORNADO 4 SE PROSPECT VALLEY 40.03N 104.36W
06/19/2018 WELD CO TRAINED SPOTTER
ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
3 MINUTES.
0133 PM HAIL 1 W CHERRY CREEK RESER 39.64N 104.89W
06/19/2018 M2.00 INCH DENVER CO NWS EMPLOYEE
0146 PM HAIL 2 NE HUDSON 40.09N 104.62W
06/19/2018 M2.00 INCH WELD CO TRAINED SPOTTER
0200 PM HAIL 11-MILE CANYON RESERVOI 38.90N 105.48W
06/19/2018 M2.75 INCH PARK CO NWS EMPLOYEE
0200 PM HAIL AURORA 39.70N 104.81W
06/19/2018 M2.50 INCH ARAPAHOE CO NWS EMPLOYEE
AURORA RESERVOIR.
0222 PM HAIL 1 WSW WELLINGTON 40.70N 105.02W
06/19/2018 M1.50 INCH LARIMER CO AMATEUR RADIO
0130 PM HAIL GREENWOOD VILLAGE 39.62N 104.92W
06/19/2018 M2.75 INCH ARAPAHOE CO NWS EMPLOYEE
0145 PM HAIL 4 SW ARAPAHOE PARK 39.61N 104.75W
06/19/2018 E2.00 INCH ARAPAHOE CO PUBLIC
0105 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO COCORAHS
0140 PM HAIL 5 E CHERRY CREEK RESER 39.62N 104.78W
06/19/2018 E2.50 INCH ARAPAHOE CO TRAINED SPOTTER
1.75 TO 2 INCH HAIL.
0139 PM HAIL 3 S AURORA 39.66N 104.81W
06/19/2018 M1.25 INCH ARAPAHOE CO PUBLIC
0553 AM HEAVY RAIN RAYMER 40.61N 103.84W
06/19/2018 M3.02 INCH WELD CO COCORAHS
COCORAHS STATION CO-WE-330, RAYMER.
0135 PM HAIL 2 E CENTENNIAL 39.60N 104.83W
06/19/2018 M1.00 INCH ARAPAHOE CO PUBLIC
0126 PM HAIL 2 NE CHERRY HILLS VILLA 39.66N 104.91W
06/19/2018 M0.50 INCH DENVER CO PUBLIC
0125 PM HAIL CENTENNIAL 39.65N 104.99W
06/19/2018 M3.00 INCH ARAPAHOE CO COCORAHS
0125 PM HAIL 5 E CHERRY CREEK RESER 39.62N 104.79W
06/19/2018 M1.25 INCH ARAPAHOE CO PUBLIC
0125 PM HAIL DENVER 39.77N 104.87W
06/19/2018 M1.75 INCH DENVER CO COCORAHS
0122 PM HAIL 1 NNW FORT LUPTON 40.10N 104.81W
06/19/2018 E1.00 INCH WELD CO TRAINED SPOTTER
0115 PM HAIL 1 E GREENWOOD VILLAGE 39.61N 104.89W
06/19/2018 E2.00 INCH ARAPAHOE CO PUBLIC
0752 AM HEAVY RAIN 2 W KEENESBURG 40.11N 104.57W
06/19/2018 M3.40 INCH WELD CO MESONET
MESONET STATION CO038, 2 W KEENESBURG.
0115 PM HAIL 2 S ENGLEWOOD 39.62N 104.99W
06/19/2018 E1.00 INCH ARAPAHOE CO AMATEUR RADIO
0815 AM HEAVY RAIN 2 ESE FORT LUPTON 40.07N 104.76W
06/19/2018 M2.93 INCH WELD CO MESONET
MESONET STATION F2508, 2 ESE FORT LUPTON.
0715 AM HEAVY RAIN MASTERS 40.31N 104.25W
06/19/2018 M5.53 INCH WELD CO MESONET
MESONET STATION MSOC2, MASTERS.
0104 PM HAIL LITTLETON 39.59N 105.01W
06/19/2018 M1.75 INCH ARAPAHOE CO PUBLIC
0101 PM HAIL 3 S LAKEWOOD 39.66N 105.10W
06/19/2018 M1.00 INCH JEFFERSON CO PUBLIC
0101 PM HAIL 3 S HYGIENE 40.14N 105.16W
06/19/2018 E1.25 INCH BOULDER CO NWS EMPLOYEE
0847 AM HEAVY RAIN KEENESBURG 40.11N 104.52W
06/19/2018 M4.84 INCH WELD CO COCORAHS
0101 PM HAIL 2 N SHERIDAN 39.68N 105.03W
06/19/2018 E1.00 INCH DENVER CO TRAINED SPOTTER
0100 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 E1.25 INCH WELD CO PUBLIC
0100 PM HAIL GREELEY 40.42N 104.74W
06/19/2018 M1.00 INCH WELD CO TRAINED SPOTTER
0107 PM HAIL 2 S LAKEWOOD 39.67N 105.11W
06/19/2018 E1.00 INCH JEFFERSON CO AMATEUR RADIO
1258 PM HAIL 1 W FIRESTONE 40.12N 104.96W
06/19/2018 M1.50 INCH WELD CO PUBLIC
0211 PM HAIL 3 NW CHERRY CREEK RESER 39.67N 104.90W
06/19/2018 E0.50 INCH ARAPAHOE CO TRAINED SPOTTER
0206 PM HAIL 2 SSW ARAPAHOE PARK 39.61N 104.71W
06/19/2018 M2.75 INCH ARAPAHOE CO PUBLIC
1255 PM HAIL 7 SSE VIRGINIA DALE 40.86N 105.30W
06/19/2018 M2.00 INCH LARIMER CO COCORAHS
1255 PM HAIL 3 W GREELEY 40.42N 104.80W
06/19/2018 M1.50 INCH WELD CO NWS EMPLOYEE
0149 PM HAIL HUDSON 40.07N 104.64W
06/19/2018 M1.25 INCH WELD CO TRAINED SPOTTER
1218 PM HAIL 2 WNW NIWOT 40.11N 105.19W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
1250 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.50 INCH BOULDER CO COCORAHS
0147 PM HAIL 2 NNE BUCKLEY AFB 39.72N 104.74W
06/19/2018 E1.00 INCH ARAPAHOE CO AMATEUR RADIO
1247 PM HAIL LITTLETON 40.95N 105.46W
06/19/2018 M1.75 INCH LARIMER CO COCORAHS
BROKEN HOUSE WINDOWS.
1243 PM HAIL 2 S LONGMONT 40.14N 105.11W
06/19/2018 M1.25 INCH BOULDER CO PUBLIC
0112 PM HAIL GREELEY 40.42N 104.74W
06/19/2018 M1.75 INCH WELD CO EMERGENCY MNGR
1240 PM HAIL 3 WNW NIWOT 40.11N 105.21W
06/19/2018 M1.00 INCH BOULDER CO COCORAHS
&&Local storm report, Jun 19, 3:30 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 5 NE PARKER 39.57N 104.71W
06/19/2018 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Weld | 48 min |
| Jun 18, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 42 min |
| Jun 18, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 31 min |
| Jun 18, 7:19 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| Jun 18, 7:23 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 52 min |
| Jun 18, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 51 min |
| Jun 18, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 18, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 18, 8:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jun 18, 8:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 29 min |
| Jun 18, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 33 min |
| Jun 18, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Jun 18, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 46 min |
| Jun 18, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 28 min |
| Jun 18, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jun 18, 9:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 32 min |
| Jun 18, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 18, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 48 min |
| Jun 18, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 31 min |
| Jun 18, 10:05 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 2 hr |
| Jun 18, 10:23 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 37 min |
| Jun 18, 10:24 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 51 min |
| Jun 18, 10:49 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 18, 10:57 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 18, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Washington | 33 min |
| Jun 18, 11:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 39 min |
| Jun 18, 11:32 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 43 min |
| Jun 18, 11:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 25 min |
| Jun 19, 1:11 AM MDT | Flash Flood Warning | BOU | Morgan, Weld | 5 hr |
| Jun 19, 12:06 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 24 min |
| Jun 19, 12:29 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 46 min |
| Jun 19, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 42 min |
| Jun 19, 12:53 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 52 min |
| Jun 19, 12:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 19, 1:14 PM MDT | Tornado Warning | BOU | Weld | 31 min |
| Jun 19, 1:18 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 42 min |
| Jun 19, 1:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 46 min |
| Jun 19, 1:40 PM MDT | Tornado Warning | BOU | Weld | 35 min |
| Jun 19, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jun 19, 2:13 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 47 min |
| Jun 19, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 19, 2:20 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 25 min |
| Jun 19, 2:36 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 114 min |
| Jun 19, 2:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:45 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 30 min |
| Jun 19, 2:57 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 33 min |
| Jun 19, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 19, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 49 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 19, 3:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 19, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 23 min |
| Jun 19, 4:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Jun 19, 4:10 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 30 min |
| Jun 19, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 57 min |
| Jun 19, 4:32 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 58 min |
| Jun 19, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 19, 4:42 PM MDT | Tornado Warning | BOU | Lincoln | 18 min |
| Jun 19, 4:51 PM MDT | Tornado Warning | BOU | Morgan | 24 min |
| Jun 19, 4:57 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 19, 5:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 19, 5:22 PM MDT | Tornado Warning | BOU | Lincoln | 13 min |
| Jun 19, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 51 min |
Nearby
Tornado Warnings in Colorado, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.